# SDR CALA2022081602095

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737900
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Interference
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORZ STAB LOWER SKIN REQUIRES CUTOUT FOR STA 92.70 VERTICAL RIB STIFFENER #1 CRACK REPAIR( N/R 000814111)AND N/R 000841437. THRESHOLD 56,000 FLIGHT CYCLES FOR A DETAIL VISUAL INSPECTION AN INSPECTIONS EVERY 9,000 FLIGHT CYCLES THERE AFTER SEE SRM 55-10- REF SRM 55-10-01-2R-11. SEE NON-ROUTINE 000841437 FOR ALL WORK A D EXTERNAL (LFEC) INSPECTION OF REPAIR DOUBLER. REPEAT 01-2R-11 REPAIR 11 PAGE 7 TABLE 204 FOR INSPECTION METHODS." CCOMPLISHED. CUT OUT SKIN ACCESS HOLES ONE ON EACH SIDE OF THE #1 RIB STIFFEN NER. INSTALLED REPAIR DOUBLER ISSUED DIP TO READ "INSPECTION REPAIR DOUBLER IS INSTALLED JUST AFT OF FWD SPAR.
